# SDR DALA2022061404168

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 65,269 hours, 8,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DOOR 1R SLIDE DIFFICULT TO DISARM . CORRECTIVE ACTION: CYCLED DOOR 1R SLIDE ARMED AND DISARM LEVER - DOOR OPS NML. (9288646)
